# SDR 2000UALA00023

- Difficulty date: January 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 19,031 hours, 3,847 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Bleed Valve
- Part number: B198201
- Condition: Leaking
- Location: Crew Oxygen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE EWR - DEN, CREW OXYGEN LOW EICAS MESSAGE DISPLAYED WITH STATUS PAGE INDICATING 500 PSI.  DIVERTED TO IND.  *S/D*  FOUND CREW OXYGEN BLEED VALVE LEAKING (P/N: B19820-1).  BLEED VALVE WAS REPLACED.
